e-space
Manchester Metropolitan University's Research Repository

Items where Author is "Waites, W"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Waites, W and Cavaliere, M and Manheim, D and Panovska-Griffiths, J and Danos, V (2021) Rule-based epidemic models. Journal of Theoretical Biology. p. 110851. ISSN 0022-5193

Misirli, G; Cavaliere, M; Waites, W; Pocock, M; Madsen, C; Gilfellon, O; Honorato-Zimmer, R; et al.
(2015) Annotation of rule-based models with formal semantics to enable creation, analysis, reuse and visualization. Bioinformatics, 32 (6). pp. 908-917. ISSN 1367-4803

This list was generated on Sun Sep 19 04:05:12 2021 BST.